Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 59, NWS Cleveland, OH

September 21, 2013

NWS Cleveland, OH issued this small craft advisory at Sep 21, 2013, 10:06 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2013, 10:06 AM EDT (14:06 UTC)
Expired
Sep 22, 2013, 3:53 PM EDT
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WHUS71 KCLE 211406
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT SAT SEP 21 2013

LEZ143>147-212000-
/O.NEW.KCLE.SC.Y.0059.130921T1406Z-130921T2000Z/
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-
1006 AM EDT SAT SEP 21 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

WINDS AND WAVES: MAINLY NORTHWEST WINDS 10 TO 20 KNOTS WILL
CONTINUE TODAY. THE WAVES WILL INCREASE TO 3 TO 5 FEET THIS
AFTERNOON AND START TO DECREASE BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
6 follow-up statements
168 
WHUS71 KCLE 211616
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1216 PM EDT SAT SEP 21 2013

LEZ148-149-220030-
/O.EXB.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1216 PM EDT SAT SEP 21 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY. 

* WINDS AND WAVES: WINDS WILL BECOME NORTHWEST AT 10 TO 20 KNOTS
  THIS AFTERNOON AND CONTINUE INTO TONIGHT BEFORE SUBSIDING. WAVES
  WILL INCREASE TO 3 TO 5 FEET BY EVENING AND THEN DECREASE SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ143>147-220030-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-
1216 PM EDT SAT SEP 21 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT SUNDAY. 

WINDS AND WAVES: MAINLY NORTHWEST WINDS 10 TO 20 KNOTS WILL
CONTINUE TODAY. THE WAVES WILL INCREASE TO 3 TO 5 FEET THIS
AFTERNOON AND START TO DECREASE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
211 
WHUS71 KCLE 212000
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT SAT SEP 21 2013

LEZ143>149-220400-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 PM EDT SAT SEP 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY. 

* WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 20 KNOTS
  TONIGHT AND THEN BEGIN TO DECREASE SUNDAY. WAVES WILL BE 3 TO 5
  FEET TONIGHT AND SUBSIDE TO 1 TO 3 FEET ON SUNDAY. THERE WILL BE
  A SLIGHT CHANCE OF WATERSPOUTS LATE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
129 
WHUS71 KCLE 220117
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EDT SAT SEP 21 2013

LEZ143>149-220930-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
917 PM EDT SAT SEP 21 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY. 

* WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 20 KNOTS
  TONIGHT AND THEN BEGIN TO DECREASE SUNDAY. WAVES OF 3 TO 5 FEET
  TONIGHT SHOULD SUBSIDE TO 1 TO 3 FEET SUNDAY MORNING. THERE
  WILL BE A SLIGHT CHANCE OF WATERSPOUTS LATE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
005 
WHUS71 KCLE 220722
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 AM EDT SUN SEP 22 2013

LEZ143>149-221530-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-130922T2000Z/
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
322 AM EDT SUN SEP 22 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 15 KNOTS
  THROUGH THE MORNING AND THEN BEGIN TO DECREASE THIS AFTERNOON.
  WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET LATER THIS
  AFTERNOON. THERE WILL BE A SLIGHT CHANCE OF WATERSPOUTS MAINLY
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
216 
WHUS71 KCLE 221359
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 AM EDT SUN SEP 22 2013

LEZ143>149-222000-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-130922T2000Z/
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
959 AM EDT SUN SEP 22 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 15 KNOTS
  THROUGH THE MORNING AND THEN BEGIN TO DECREASE THIS AFTERNOON.
  WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET LATER THIS
  AFTERNOON. THERE WILL BE A SLIGHT CHANCE OF WATERSPOUTS INTO THE
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
616 
WHUS71 KCLE 221953
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT SUN SEP 22 2013

LEZ143>149-222100-
/O.CAN.KCLE.SC.Y.0059.000000T0000Z-130922T2000Z/
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
353 PM EDT SUN SEP 22 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY
CRITERIA. HOWEVER...THE WIND DIRECTION WILL REMAIN NORTH OR
NORTHEAST THROUGH MONDAY EVENING AND THAT WILL CAUSE 2 TO 4 FOOT
WAVES MUCH OF THE TIME. SMALL BOAT OPERATORS WILL NEED TO BE
PREPARED FOR CHOPPY CONDITIONS.

$$

KIELTYKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 7:03 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Sep 21, 7:03 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
703 AM EDT SAT SEP 21 2013

.SYNOPSIS...
A COLD FRONT MOVING ACROSS OHIO AND LAKE EIRE EARLY THIS MORNING
WILL MOVE EAST OF THE AREA BY THIS AFTERNOON. COOL CANADIAN HIGH
PRESSURE WILL BUILD SOUTHEAST ACROSS THE GREAT LAKES ON SUNDAY. THE
HIGH WILL BECOME NEARLY STATIONARY ALONG THE EAST COAST BY MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DEEP TROUGH ALOFT MOVING IN THIS MORNING. A WEAK SURFACE WAVE ON
THE FRONT WAS BEING INDUCED BY A TRAILING SHORT WAVE DIGGING INTO
THE TROUGH. NICE JET STREAM ALOFT AT 100 PLUS KNOTS...YOU CAN TELL
IT IS FALL. AT 7 AM THE FRONT WAS NEAR THE I-71 CORRIDOR MOVING
EAST 15-20 MPH.

WILL NOT BE IN A HURRY TO MOVE THE RAIN OUT. IT WILL TAKE UNTIL
LATE MORNING TO END ACROSS EXTREME NE OHIO AND EARLY AFTERNOON FOR
NW PA.

NOT A LOT OF STRATOCUMULUS TO THE WEST...SO WE SHOULD SEE SOME
CLEARING FROM WEST TO EAST. WITH COLD ADVECTION THOUGH WE WILL
SEE TEMPS DROP ENOUGH FOR LAKE EFFECT CLOUDS TO DEVELOP LATER THIS
AFTERNOON INTO TONIGHT FOR NE OH/NW PA. HOPING FOR A BREAK IN THE
SHOWERS FOR A FEW HOURS DUE TO SUBSIDENCE FOLLOWING THE FRONT
BEFORE THE SHOWERS REDEVELOP FROM LAKE EFFECT BY THIS EVENING.

COOLER TODAY BUT WHERE THE SUN COMES OUT...ESPECIALLY NW OHIO...WE
SHOULD SEE TEMPS REBOUND TO AROUND 70. MID OR UPPER 60S ELSEWHERE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
TEMPS AT 850 MB ARE PROGGED TO GET QUITE COOL ON SUNDAY...NOT MUCH
HIGHER THAN 2C NEAR ERIE. DESPITE THE DRYING AND SUBSIDENCE...WE
WILL PROBABLY BE ABLE TO GENERATE A FAIR AMOUNT OF LAKE EFFECT
CLOUDS TONIGHT INTO SUNDAY. MOST OF THE MODELS INDICATE ANOTHER
TRAILING SHORT WAVE THAT WILL SLIDE JUST EAST OF THE AREA LATE
TONIGHT. WITH SUCH COLD AIR ALOFT AND THE NORTH FLOW OFF THE LAKE
THIS SHOULD BE ENOUGH TO PRODUCE A FEW LAKE EFFECT
SHOWERS/SPRINKLES. WITH THE NORTH WIND...THE SPRINKLES COULD BE
ANYWHERE FROM NORTH CENTRAL OHIO...ACROSS NE OH AND NW PA. CUMULUS
WILL BUBBLE UP ELSEWHERE. TEMPS WILL STRUGGLE TO GET OUT OF THE 50S
EXCEPT FOR LOWER AND MID 60S ACROSS NW OHIO AND ALONG THE IMMEDIATE
LAKE ERIE LAKESHORE.

A FEW LAKE CLOUDS WILL LIKELY HANG ON SUNDAY NIGHT...BUT MOST AREAS
WILL SEE CLEARING. IT WILL BE ANOTHER EARLY SEASON CHILL SUCH THAT
THE COLDEST SPOTS MAY SEE A TOUCH OF FROST...BUT WITH LOWS GENERALLY
IN THE LOWER 40S (MID/UPPER 40S NEAR LAKE ERIE) THE FROST THREAT
WILL NOT BE WIDESPREAD.

FAIR WEATHER CUMULUS WILL TRY TO DEVELOP MONDAY AND PROBABLY
DISSIPATE AS THE AFTERNOON GOES ON AS SUBSIDENCE AND MIXING
INCREASES. WARM ADVECTION DEVELOPS DURING THE DAY MONDAY BUT DESPITE
THE SUNSHINE AND WARM ADVECTION...IT WILL STILL BE RATHER COOL WITH
HIGHS IN THE 60S...PERHAPS STILL HOLDING IN THE UPPER 50S OVER
EASTERN ERIE AND CRAWFORD COUNTY PA.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A WEAK UPPER DISTURBANCE SHOULD BE MOVING NEAR THE AREA TUE INTO TUE
NIGHT BUT SURFACE HIGH PRESSURE SHOULD BE IN PLACE TO KEEP THE
AIR MASS RELATIVELY DRY SO WILL CONTINUE TO NOT MENTION ANY PRECIP.
UPPER RIDGING BUILDS OVER THE AREA WED THRU FRI WHILE SURFACE HIGH
PRESSURE STAYS OVER OR JUST EAST OF THE AREA...SO EXPECT DRY
CONDITIONS TO PREVAIL. TEMPS WILL SHOW A GRADUAL WARMING TREND WITH
ABOVE NORMAL READINGS EXPECTED THU AND FRI.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
SLOW MOVING COLD FRONT NEAR CLE SHOULD MOVE EAST OF ERI BY 18Z. BAND
OF RAIN WILL PROGRESS EAST WITH THE FRONT SO RAIN SHOULD BE DONE AT
CLE AROUND NOON AND FINALLY AT ERI AROUND 20Z. PATCHY IFR CIGS WITH
THE RAIN BAND WILL IMPROVE WITHIN A FEW HOURS OF THE ENDING OF THE
RAIN.

WRAP MOISTURE DROPS SE INTO THE AREA THIS AFTERNOON AND TONIGHT.
UPPER LEVEL LOW PRESSURE MAY TRIGGER A FEW SHRA OVER THE NE HALF OF
THE AREA TONIGHT. MVFR CIGS WILL LIKELY HANG ON FROM CLE TO CAK EAST
LATE TODAY AND TONIGHT WHILE BASED ON GUIDANCE SHOULD ONLY SEE
SCT CLOUDS TO THE WEST.

NW WINDS BEHIND THE FRONT BUT ONLY TOP OUT AROUND 12 TO 15 KNOTS
THIS AFTERNOON.

OUTLOOK...LINGERING NON VFR POSSIBLE NE OH AND NW PA SUNDAY.

&&

.MARINE...
COLD FRONT WILL SHIFT WINDS TO NW THRU EARLY AFTERNOON AS THE FRONT
MOVES EAST ACROSS THE REST OF THE LAKE. WINDS ARE EXPECTED TO
INCREASE TO AROUND 15 KNOTS ON AVERAGE WHICH HAS BEEN BUMPED A
LITTLE ABOVE GUIDANCE. THIS PRODUCES SOME 4 FOOT WAVES BY LATE
TONIGHT BUT AVERAGE IS MOSTLY 3 TO 4 SO FOR NOW WILL PLAN ON NO SCA
BUT JUST A LITTLE INCREASE IN WINDS WOULD CHANGE THINGS JUST ENOUGH
FOR A SCA TO BE NEEDED.

THE HIGH PRODUCING THE NW FLOW WILL SLOWLY MOVE FROM LAKE SUPERIOR
TO NEAR LAKE ONTARIO BY MONDAY NIGHT AND TEND TO STALL. WINDS WILL
DIMINISH SOME FOR MON WHILE VEERING TO NE THEN E MON NIGHT WITH
LITTLE CHANGE EXPECTED THRU WED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, Sep 21, 4:58 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
458 AM EDT SAT SEP 21 2013

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-220900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
458 AM EDT SAT SEP 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 21, 8:03 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
803 AM EDT SAT SEP 21 2013

PAZ001-002-211245-
NORTHERN ERIE-SOUTHERN ERIE-
803 AM EDT SAT SEP 21 2013

...SPECIAL WEATHER STATEMENT FOR ERIE COUNTY UNTIL 845 AM EDT...

AT 757 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SHOWERS AND ISOLATED THUNDERSTORMS PRODUCING GUSTY WINDS ALONG A
LINE EXTENDING FROM NORTH EAST TO WATERFORD...MOVING NORTHEAST AT 40
MPH. WINDS GUSTS TO 45 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THESE SHOWERS. PERSONS SHOULD MOVE INDOORS UNTIL THESE STORMS
PASS THEIR AREA.

KEC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:13 PM EDTAreal Flood AdvisoryCLEHancock, Wood4 hr
Sep 21, 7:54 AM EDTSpecial Marine WarningCLE36 min
Sep 21, 8:15 AM EDTAreal Flood AdvisoryCLEErie3 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.